Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

SIR, I AM A 4O YEAR OLD YOUTH WITH PERFECT

SIR, I AM A 4O YEAR OLD YOUTH WITH PERFECT HEALTH. BUT , NOW A DAYS I AM FEELING THAT BOTH OF MY LEGS ARE SO TIRED THAT I CAN’T EVEN STAND PROPERLY. THIS I FEEL ONLY DURING NIGHT TIMES . AND THIS FEELING OF ENERGYLESSNESS IS ONLY ON MY LEGS. I AM A SPORTS PERSON AND I DO AVERAGE EXERCISES , SO I FEEL STRONG ON OTHER PARTS OF MY BOADY. WHY I FEEL EXHAUSTED, ONLY ON MY LEGS ? I AM AN OFFICE STAFF , SO MY WORK IS MAINLY BY SITTING THROUGHTOUT THE DAY .AND EVENING , I HAVE TO STAND IN THE TRAIN FOR HOURS. IS IT BECAUSE OF THIS ? OR, IS IT THE SYMPTOM OF ANY SERIOUS DISEASE ? PLEASE ADVICE ME SIR ?
Asked On : Fri, 4 Feb 2011
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
hi wellcome to hcm
Does not suggest any serious illness.Got to rule out Varicose vein as youu have to stand
for long hrs in train. Even if no varicos vein standig for longer hrs can give rise to
leg cramps. Thanks
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor